I get nauseous, headaches, palpitation
You can surely look up all the dreadful side effects from stopping Topamax cold turkey, (including seizures of all types that may not go away,) but that's not what you're asking, right? If I miss a dose I feel a little "off" and headachy. Palpitations are also very common with a missed dose. Let's both try to be more careful with our dosage. This is not a drug where the body/brain tolerates sloppy dosage very well.
Maybe I'm a lucky one or not on as high as dosage as the two of you (100mg 2x daily) but I've never noticed any withdrawal symptoms like you are talking about. Now I know if I don't get my prescription refilled on time and I go a few days without it I'm going to get a killer migraine and its going to take a week or so to get them back under control. I'm dealing with that now. But I've never noticed any palpitations or anything like that. I'll have to pay attention more cause I'm terrible on taking my medicine right on my weekends.
- Topamax Information for Consumers
- Topamax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Topamax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 25 May 2011 • 2 answers
Updated 12 Oct 2011 • 3 answers
Updated 16 Jan 2012 • 1 answer
Updated 27 Feb 2015 • 2 answers
Updated 5 Jan 2018 • 2 answers